# SDR SWAA2024103054128

- Difficulty date: October 28, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 62,500 hours, 41,301 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD SERVICE DOOR SLIDE GIRT BAR HOLDER LOOSE.<[01] TIGHTENED GIRT BAR RETAINER PER SIP.
